# SDR JIKA2021102801

- Difficulty date: October 28, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N249DH
- Make and model: Frchld SA227CC
- Aircraft serial: AT631B
- Aircraft time: 28,843 hours, 24,163 cycles
- System (JASC): 7600 · Engine Controls
- Part: Interface Unit
- Part number: 2782185063
- Part serial: 201017
- Condition: Defective
- Part time: 4,954 hours, 4,031 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

AMF FLT# 6905 EXPERIENCED A LH ENGINE FLAMEOUT AT 1500 FT DURING CLIMB, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. SJU MAINTENANCE TROUBLESHOT STARTING L/H ENGINE NORMALLY AND FOUND L/H ENGINE BYPASSING AND SURGING  IN IDLE WITH NO OTHER INPUTS. DURING TROUBLESHOOTING  FOUND THAT THE L/H SRL INTERFACE WAS CAUSING THE SURGE AND BYPASS ISSUES. REPLACED SRL INTERFACE BOX AND RAN L/H ENGINE FROM IDEL TO TAKEOFF POWER AND SYSTEM FUNCTION CHECKED GOOD. THEN AN OPERATIONAL CHECK FLIGHT OF AIRCRAFT WAS COMPLETED AND L/H ENGINE PARAMETERS WERE FOUND NORMAL.
